# SDR QXEA9600009

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC580
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

HLN - NOSE GEAR INDICATION DIDN'T ILLUMINATE UPON GEAR EXTENSION, BULB TESTED GOOD.  ALTERNATE GEAR EXTENSION PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT INSPECTED AND FERRIED TO BOI FOR REPAIR.  LOOSE WIRES AT TERMINAL STRIP TS114 TIGHTENED.  GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING AND AIRCRAFT RETURNED TO SERVICE.
